The Fourier transform on and its application to Cauchy problems for linear partial differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 113-127
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1971__45__113_0,
author = {Persson, Jan},
title = {The {Fourier} transform on $L^1_\text{loc}$ and its application to {Cauchy} problems for linear partial differential equations},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {113--127},
year = {1971},
publisher = {Seminario Matematico of the University of Padua},
volume = {45},
mrnumber = {301345},
zbl = {0223.35006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1971__45__113_0/}
}
TY - JOUR
AU - Persson, Jan
TI - The Fourier transform on $L^1_\text{loc}$ and its application to Cauchy problems for linear partial differential equations
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1971
SP - 113
EP - 127
VL - 45
PB - Seminario Matematico of the University of Padua
UR - http://geodesic.mathdoc.fr/item/RSMUP_1971__45__113_0/
LA - en
ID - RSMUP_1971__45__113_0
ER -
%0 Journal Article
%A Persson, Jan
%T The Fourier transform on $L^1_\text{loc}$ and its application to Cauchy problems for linear partial differential equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1971
%P 113-127
%V 45
%I Seminario Matematico of the University of Padua
%U http://geodesic.mathdoc.fr/item/RSMUP_1971__45__113_0/
%G en
%F RSMUP_1971__45__113_0
Persson, Jan. The Fourier transform on $L^1_\text{loc}$ and its application to Cauchy problems for linear partial differential equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 113-127. http://geodesic.mathdoc.fr/item/RSMUP_1971__45__113_0/